# SDR ASAA2023051443249

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 28,028 hours, 8,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH POSER SUPPLY M1673 ARE INOP. GROUNDED - YES. REMOVED & REPLACED M1673 BATTERY & INSTALLATION TEST GOOD IAW B737-900 AMM 33-51-06-960-805.
